# SDR 96ZZZX1344

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221PH
- Make and model: Rkwell NA26580
- Aircraft serial: 38049
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3701301213
- Condition: Corroded
- Location: Top Lt Wing
- Part time: 6,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAINT OF AIRCRAFT WITH SUPER CRITICAL WING, FOUND EXISTING SEALANT CRACKED AND DETERIORATED.  AT CUSTOMER REQUEST, REMOVED SEALANT AND FOUND ALUMINUM SKIN SURFACE AT EDGE OF OVERLAY CORRODED BEYOND MANUFACTURER'S ALLOWABLE LIMITS.  ONE AREA APPEARED TO GO UNDERNEATH ONE OVERLAY.  REMOVED OVERLAY AND FOUND PREVIOUS DELAMINATION REPAIR AREA WHICH CONTAINED DRILL MARKS IN TOP EXTERIOR SKIN SURFACE DEEPER THAN .003 INCH (MAXIMUM DEPTH).   SUSPECT AGE AND DETERIORATION OF SEALANT ALLOWED CONTAMINATION AND EVENTUAL CORROSION TO EXPOSED SKIN SURFACES.  DRILL MARKS RESULT FROM PREVIOUS DELAMINATION REPAIR OF SKIN OVERLAY.
